# SDR CALA9701022

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408PE
- Make and model: Boeing 737130
- Aircraft serial: 19025
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 283
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND .5 INCH CRACKS AND CORROSION IN FUSELAGE SKIN AT STA 283, S10R.  THE CORROSION WAS REMOVED AND THE CRACKED AREA OF SKIN WAS CUT OUT, A REPAIR WAS INSTALLED IAW ECRA 5330-02543.
